# SDR CALA2020010600062

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 19,113 hours, 6,825 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Part number: 256A33108
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS WOULD NOT EXTEND NORMALLY  HAD TO ALT EXTEND EXTEND FLAP SYSTEM CHECKED PER FIM 27-51-00-810-836, FSEU BITE SHOWS NO FAULTS AND NO HISTORY REF, AMM 27-51-00-810-801, FOUND RT. O/B TRANSMISSION FOR THE I/B FLAP TORQUE LIMITER EXTENDED, FOLLOWED FIM 27-51-00-810-849, RESET INDICATOR, ALL OPS GOOD.
